# SDR TRBA2009016

- Difficulty date: January 31, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 25,417 hours, 27,891 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SEEN A MIST ON THE CABIN WITH AN OILY ODOR POSSIBLE ASSOCIATED WITH BLEED AIR.  ACCOMPLISHED ENGINE START AND RUN AT GROUND IDLE FOR 30 MINUTES WITH AND WITHOUT AIR BLEED.  NO ODOR OR SMOKE NOTICE.  SYSTEM FOUND NORMAL IAW MM NR 72-00-01.
